In September I had an irregular period: no cramps as usual, very light, it lasted the regular 4 days and stopped. Two days later, I started spotting. I wasn't worried, thinking it will stop. But it didn't. It slowly became heavier but still no cramps. I went to my GYN who did a regular exam an Sao all looked good, looked like it was an hormonal imbalance. He put me on birth control pills and told me in three days I should be fine. It didn't work. He then gave me a stronger dose, which worked only when I took two pills. Otherwise I was bleeding. After two packs of that pill, he suggests that either do a D&C or get the depo shot and see if it works. I decide to go with the shot. It worked immediately. I stopped bleeding the next day.
Doctor told me the shot should last a month and a half to two months. I got the shot on October 31, today is November 11, and I started spotting since yesterday. I'm so sad and scared, especially because in 2008 I had a surgery due to having endometriosis. It grew back but doesn't bother me much. My last Pap smear was abnormal, my doctor checked it out and told me it was nothing to worry about. The HPV part was slightly off but told me my body will fight it, that's how insignificant it was. But why am I bleeding? I am losing weight, although I changed certain things, like the amount of food I eat, it still doesn't explain me losing so much weight. I weighted 155lbs. Now I weigh 120lbs. Not sure if it all related. I'm 29 years old and children yet. Should I insist that my doctor does a biopsy? I just wanna be normal again, have a normal period and try to have a baby before it's too late for me.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.